Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS Northern Indiana

March 27, 2016

NWS Northern Indiana issued this small craft advisory at Mar 27, 2016, 4:26 AM EDT. It took effect at Mar 27, 2016, 7:00 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 4:26 AM EDT (08:26 UTC)
In effect from
Mar 27, 2016, 7:00 PM EDT
Expired
Mar 28, 2016, 5:00 PM EDT
In force
22 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

373 
WHUS73 KIWX 270826
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EDT SUN MAR 27 2016

LMZ043-046-271630-
/O.NEW.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 AM EDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT MONDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT. GUSTS UP TO 30 KNOTS. WINDS WILL DIMINISH 
  MONDAY AFTERNOON.

* WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 4 TO 8 FEET AFTER
  MIDNIGHT. WAVES SHOULD SUBSIDE UNDER 5 FEET BY LATE MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
221 
WHUS73 KIWX 271444
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EDT SUN MAR 27 2016

LMZ043-046-272245-
/O.CON.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1044 AM EDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM EDT MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.
  WINDS WILL DIMINISH MONDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 8 FEET AFTER MIDNIGHT...SUBSIDING TO 4
  FEET OR LESS LATE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
928 
WHUS73 KIWX 271946
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EDT SUN MAR 27 2016

LMZ043-046-280400-
/O.CON.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM EDT MONDAY. 

* WINDS: VEERING SHARPLY NORTHWEST THIS EVENING AT 15 TO 25 KNOTS
  WITH GUSTS UP TO 30 KNOTS. NORTHWEST WINDS EASING TO 5 TO 15
  KNOTS MONDAY AFTERNOON.

* WAVES: BUILDING TO 3 TO 7 FEET AFTER MIDNIGHT...SUBSIDING TO 4
  FEET OR LESS LATE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
827 
WHUS73 KIWX 272240
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
640 PM EDT SUN MAR 27 2016

LMZ043-046-280645-
/O.EXT.KIWX.SC.Y.0019.160327T2300Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
640 PM EDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.
  NORTHWEST WINDS EASING TO 5 TO 15 KNOTS MONDAY AFTERNOON.

* WAVES: 3 TO 7 FEET...SUBSIDING TO 4 FEET OR LESS LATE MONDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
427 
WHUS73 KIWX 280208
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT SUN MAR 27 2016

LMZ043-046-281015-
/O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1008 PM EDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  NORTHWEST WINDS EASING TO 5 TO 15 KNOTS MONDAY AFTERNOON. 

* WAVES: 3 TO 7 FEET...SUBSIDING TO 4 FEET OR LESS LATE MONDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
420 
WHUS73 KIWX 280854
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EDT MON MAR 28 2016

LMZ043-046-281700-
/O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS...DIMINISHING THIS AFTERNOON.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
705 
WHUS73 KIWX 281415
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 AM EDT MON MAR 28 2016

LMZ043-046-282100-
/O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 AM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST TO NORTH 10 TO 15 KNOTS. A FEW GUSTS TO 25
  KNOTS EARLY THIS AFTERNOON. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
881 
WHUS73 KIWX 282050
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT MON MAR 28 2016

LMZ043-046-282200-
/O.EXP.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
450 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 4:16 AM EDT, 10 minutes earlier.

Area forecast discussion, Mar 27, 4:16 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT SUN MAR 27 2016

.SYNOPSIS...
ISSUED AT 407 AM EDT SUN MAR 27 2016

THE RIDGE OF HIGH PRESSURE WHICH HAS PROVIDED FAIR WEATHER OVER
THE PAST FEW DAYS WILL CONTINUE TO TRACK OFF TO THE EAST TODAY.
THIS WILL ALLOW THE NEXT STORM SYSTEM TO EJECT EASTWARD FROM THE
ROCKIES BRINGING A LIKELIHOOD OF RAIN AND SCATTERED THUNDERSTORMS
TO THE AREA FROM LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE
STORMS MAY BE STRONG TO SEVERE LATE THIS AFTERNOON INTO THIS
EVENING MAINLY ALONG AND SOUTH OF THE US ROUTE 24 CORRIDOR. HIGH
TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE LOWER 70S ACROSS
SOUTHEAST PORTIONS OF THE FORECAST AREA IN NORTHEAST INDIANA AND
NORTHWEST OHIO...TO THE LOWER TO MID 60S ACROSS SOUTHERN LOWER
MICHIGAN AND NORTHWEST INDIANA. LOW TEMPERATURES TONIGHT WILL DROP
INTO THE UPPER 30S AND LOWER 40S BEHIND A COLD FRONT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 407 AM EDT SUN MAR 27 2016

CHALLENGING FORECAST FOR THE SHORT TERM WITH RESPECT TO
CONVECTIVE/SEVERE POTENTIAL AND TEMPERATURES.

TWO DISTINCT PV ANOMALIES SHOULD TEND TO PHASE LATER THIS AFTERNOON
ACROSS THE MID MS RIVER VALLEY. INCREASING SOUTHERLY FLOW DOWNSTREAM
OF THIS CONSOLIDATED PV ANOMALY WILL ADVECT WARM/MOIST AIR
NORTHWARD. SOURCE REGION OF THIS AIRMASS APPEARS TO BE
TENNESSEE/NORTHERN MISSISSIPPI/NORTHERN ALABAMA WHERE SFC DEW
POINTS ARE IN THE 50S EARLY THIS MORNING. AIRMASS ACROSS THE
REGION TO BEGIN THE MORNING IS VERY DRY AND DESPITE FAIRLY EARLY
ONSET OF BROAD LOW/MID LEVEL THETAE ADVECTION...CONDITIONS SHOULD
REMAIN CAPPED THROUGH THE MID AFTERNOON HOURS. SCATTERED
SHOWERS/THUNDERSTORMS APPEAR TO BECOME MORE PROBABLE IN THE 21Z-
00Z TIMEFRAME AS PRIMARY LOW LEVEL THETAE RIDGE AXIS BEGINS TO
LIFT NORTHWARD ACROSS NORTHEAST INDIANA/NORTHWEST OHIO. WHILE
STRONGEST FORCING WILL LIKELY STILL REMAIN SLIGHTLY UPSTREAM BY
THIS TIME...LARGE SCALE LIFT SHOULD BE ON THE UPSWING COINCIDING
WITH THE APPROACH OF THIS THETAE RIDGE/POTENTIAL DESTABILIZATION.
OVERALL TREND HAS BEEN FOR A SLIGHTLY SLOWER PROGRESSION OF
FEATURES DUE TO CONSOLIDATION OF AFOREMENTIONED PV ANOMALIES...NOW
SUGGESTING A GREATER POTENTIAL OF WEAK TO MODERATE INSTABILITY
DEVELOPING ACROSS THE SOUTHEAST HALF OR SOUTHEAST THIRD OF THE
AREA. MID LEVEL THERMAL RIDGE NOSING ACROSS NORTHEAST INDIANA/OHIO
SHOULD ALSO PROVIDE A CORRIDOR OF STEEPER MID LEVEL LAPSE RATES
THIS AFTERNOON/EARLY EVENING ACROSS THE SOUTHEAST. WITH SURFACE
BASED CAPES IN THE 700-1500 J/KG A POSSIBILITY...AND DEEPER LAYER
SHEAR INCREASING TO AROUND 50 KNOTS WITH APPROACH OF MID/UPPER
SPEED MAX...SOME CONCERN FOR SEVERE POTENTIAL PRIMARILY IN THE
23Z-05Z TIMEFRAME.

STILL A GOOD DEAL OF UNCERTAINTY REGARDING THERMODYNAMIC PROFILES
THIS AFTERNOON AND WHETHER MOST FAVORABLE MID LEVEL LAPSE
RATES/THERMODYNAMIC PROFILES MAY EXIST AT A TIME LATER THIS
AFTERNOON WHERE WEAK/MODEST LOWER LEVEL CIN PREVENTS THIS
INSTABILITY FROM BEING REALIZED BEFORE BETTER BEST INSTABILITY
AXIS SHIFTS EASTWARD LATER THIS EVENING. GIVEN THE POTENTIAL
WEAK/MODERATE INSTABILITY AND MODERATE/STRONG SHEAR...SOME CONCERN
OF A SUPERCELL MODE SHOULD INSTABILITY MATERIALIZE THIS AFTERNOON
BUT PER SWODY1...LCLS WILL LIKELY BE RELATIVELY HIGH FOR AN
APPRECIABLE TORNADO THREAT. STEEP LOW LEVEL LAPSE RATES LATE
AFTERNOON/EARLY EVENING MAY SUPPORT DAMAGING WIND GUSTS
PARTICULARLY ACROSS SOUTHEAST HALF/THIRD OF THE AREA. SPC HAS
EXPANDED SLIGHT RISK NORTHEASTWARD TO INCLUDE AREAS ROUGHLY SOUTH
OF US ROUTE 24. SEVERE THREAT SHOULD END TOWARD MIDNIGHT AS DEEPER
MOISTURE AXIS SHIFTS EAST OF THE FORECAST AREA.

GIVEN CONSENSUS TREND OF SLIGHTLY SLOWER EVOLUTION/BETTER
PHASING...HAVE BOUGHT IN ON BLENDED GUIDANCE IDEA OF WARMER MAX
TEMPS TODAY FROM THE LOWER 70S FAR SOUTHEAST TO AROUND 60 FAR
NORTHWEST. WHILE HAVE TRENDED TO SLOWER IDEA...HAVE GENERALLY
DISCOUNTED OPERATIONAL NAM WHICH MAY BE A BIT TOO BULLISH IN REGARDS
TO SFC REFLECTION DEVELOPMENT/FEEDBACK ISSUES. RAIN WILL CONTINUE
INTO THE LATE EVENING/EARLY OVERNIGHT WITH STRONG MID/UPPER LEVEL
FRONT PROGRESSING THROUGH THE AREA...TAPERING FROM WEST TO EAST IN
THE 06Z-12Z TIMEFRAME. MUCH COOLER AIR WILL FILTER INTO THE AREA
WITH LOW TEMPERATURES TONIGHT FROM THE UPPER 30S NORTHWEST TO
LOWER 40S SOUTHEAST.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 407 AM EDT SUN MAR 27 2016

AN UPPER LEVEL SYSTEM WILL BE MOVING OUT OF THE AREA AT THE START OF
THIS PERIOD EARLY MONDAY WITH SUBSIDENCE INCREASING DURING THE DAY
MONDAY. SKIES SHOULD CLEAR BY MONDAY EVENING. VERY LITTLE COLD AIR
WILL BE BEHIND THIS SYSTEM...SO LOWS MONDAY NIGHT SHOULD STAY AROUND
OR ABOVE FREEZING. UPPER LEVEL RIDGING WILL BUILD OVER THE REGION
TUESDAY INTO WEDNESDAY WITH MILDER WEATHER RETURNING DURING THE
MIDDLE OF THE WEEK. GFS AND ECMWF SUPPORT A STRONG UPPER LEVEL
SYSTEM MOVING INTO AREA LATE WEDNESDAY INTO THURSDAY. THERE IS A
POTENTIAL THAT LOW TOPPED CONVECTION MAY BE ABLE TO CHANNEL DOWN
VERY STRONG WINDS ALOFT.

AFTER THURSDAY...THERE IS VERY HIGH CONFIDENCE THAT MUCH COLDER AIR
WILL ARRIVE BY LATE NEXT WEEKEND. BOTH THE GFS AND ECMWF ALONG WITH
THE CANADIAN AND GFS ANALOGS SUPPORT A SIGNIFICANT ARCTIC AIR
OUTBREAK BY SUNDAY. TEMPERATURES AT 850 MB SHOULD FALL TO BETWEEN
-15C AND -20C. THERE IS A GOOD CHANCE TEMPERATURES SATURDAY
AFTERNOON WILL BE FALLING BEHIND THE COLD FRONT. LAKE DELTA T VALUES
WILL BE AROUND 20C...AND WITH A GOOD FETCH SUPPORT LAKE EFFECT SNOW
SHOWERS JUST PAST THE END OF THE FORECAST PERIOD. HIGH TEMPERATURES
SUNDAY WILL LIKELY STRUGGLE TO REACH FREEZING OVER NORTHWEST AREAS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 147 AM EDT SUN MAR 27 2016

EASTERLY FLOW ASSOCIATED WITH DEPARTING SFC RIDGE WILL KEEP A DRY
LOW LEVEL AIR MASS IN PLACE THROUGH MID/AFTERNOON. DID CONTINUE
TEMPO MVFR VSBYS IN LIGHT FOG AT KFWA IN THE 10Z-13Z TIMEFRAME
WITH RELATIVELY WEAKER GRADIENT ACROSS THE EAST POSSIBLY PROMOTING
SOME SHALLOW FOG THIS MORNING. NEXT MID/UPPER LEVEL TROUGH TO
APPROACH LATE AFTERNOON/EARLY EVENING WHICH WILL ALLOW COLD
FRONTAL BOUNDARY TO APPROACH FROM THE WEST. AN AXIS OF WEAK
INSTABILITY IS EXPECTED TO RAPIDLY LIFT ACROSS FAR NORTHEAST
INDIANA/NORTHWEST OHIO BY EARLY THIS EVENING...BUT WITH LINGERING
UNCERTAINTIES INTO STRENGTH/PROGRESSION OF ASSOCIATED SFC
LOW...THUNDER POTENTIAL STILL OF LOW CONFIDENCE. DID CONSIDER
ADDING VCTS FOR THE 23Z-04Z PERIOD AT KFWA...BUT WILL REASSESS
LATEST GUIDANCE TRENDS WITH THE 12Z TAFS IN TERMS OF CONVECTIVE
POTENTIAL. SOUTHEAST WINDS WILL VEER SOUTHERLY BY MID
MORNING...AND WILL THEN SHIFT TO THE WEST NORTHWEST BEHIND THE
FRONT IN THE EVENING. DID TREND TAFS TO MVFR DUE TO EXPECTED
RAIN/POST-FRONTAL CAA TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 26, 2:49 PM EDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
249 PM EDT SAT MAR 26 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-271200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
249 PM EDT SAT MAR 26 2016 /149 PM CDT SAT MAR 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY
NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING INTO
THURSDAY.

WINDY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-271200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
249 PM EDT SAT MAR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE WEDNESDAY AND
THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 5:49 PM EDTSpecial Weather StatementIWXGrant, Huntington41 min
Mar 27, 5:56 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Wabash, Wells34 min
Mar 27, 6:17 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells43 min
Mar 27, 6:58 PM EDTSevere Thunderstorm WarningIWXAdams, Allen47 min
Mar 27, 7:05 PM EDTSpecial Weather StatementIWXDeKalb40 min
Mar 27, 7:08 PM EDTSpecial Weather StatementIWXSteuben52 min
Mar 27, 7:40 PM EDTSpecial Weather StatementIWXBlackford35 min
Mar 27, 7:31 PM EDTSpecial Weather StatementIWXWilliams44 min
Mar 27, 7:32 PM EDTSevere Thunderstorm WarningIWXPaulding, Putnam, Van Wert31 min
Mar 27, 7:52 PM EDTSpecial Weather StatementIWXHenry23 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.